Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 290, NWS Albuquerque, NM

July 11, 2021Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 11, 2021, 5:48 PM MDT for Lincoln County, New Mexico. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2021, 5:48 PM MDT (23:48 UTC)
Expired
Jul 11, 2021, 6:45 PM MDT
In force
57 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 66 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 5:54 PM MDTHAIL 1Carrizozo, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 11:16 AM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1032 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1032 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1687 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

803 
WUUS55 KABQ 112348
SVRABQ
NMC027-120045-
/O.NEW.KABQ.SV.W.0290.210711T2348Z-210712T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
548 PM MDT Sun Jul 11 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  West central Lincoln County in central New Mexico...

* Until 645 PM MDT.

* At 547 PM MDT, a severe thunderstorm was located over Carrizozo,
  moving southeast at 10 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Capitan, Carrizozo, Nogal and Smokey Bear Historical Park. 

This includes Highway 380 between Mile Markers 55 and 83.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3372 10605 3379 10582 3355 10556 3342 10604
TIME...MOT...LOC 2347Z 326DEG 7KT 3368 10587 

HAIL...1.50IN
WIND...60MPH
 
$$

12
1 follow-up statement
175 
WWUS55 KABQ 120013
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
613 PM MDT Sun Jul 11 2021

NMC027-120045-
/O.CON.KABQ.SV.W.0290.000000T0000Z-210712T0045Z/
Lincoln-
613 PM MDT Sun Jul 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR WEST CENTRAL LINCOLN COUNTY...

At 613 PM MDT, a severe thunderstorm was located over Carrizozo,
moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Carrizozo and Nogal. 

This includes Highway 380 between Mile Markers 55 and 76.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3378 10586 3353 10564 3342 10604 3372 10605
TIME...MOT...LOC 0013Z 326DEG 7KT 3364 10584 

HAIL...1.00IN
WIND...60MPH
 
$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:47 PM MDT, 3 hours 1 minute earlier.

Area forecast discussion, Jul 11, 2:47 PM MDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Albuquerque NM
247 PM MDT Sun Jul 11 2021

.SYNOPSIS...
Daily rounds of showers and thunderstorms are expected this week,
with some storms capable of producing heavy rain. Flash flooding will
be a concern for burn scars and areas that have already received
repeated rounds of precipitation. Temperatures will be near to below
average areawide through the week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
The recipe for flash flooding is coming together over parts of the
area thru late this evening. Strong moisture advection on deep-layer
southeast flow forced dewpoints into the low 70s across southeast NM
this morning where a few severe storms w/ torrential rainfall have
occurred. Destabilization will continue farther north and west where
strong afternoon heating and orographic lift fires storms along the
high terrain. Effective bulk shear of 30-40 kt w/ MLCAPE of 1500-
3000 J/kg, PWATs of 1.2-1.6", and steep lapse rates will lead to
more severe storms w/ flash flooding. A Flash Flood Watch has been
issued along with the Severe T-Storm Watch today. Several near-term
models support the storms currently developing over the northern mts
moving south thru the RGV late today then becoming a larger area of
heavy rain from Socorro County east to Torrance, Lincoln, and Chaves
counties thru midnight.

Another active day is in store Monday with the primary focus along
the Sangre de Cristo Mts by early afternoon. This activity will move
south and southwest into nearby highlands and plains thru Monday
evening w/ areas of heavy rainfall likely once again. Instability
will be sufficient again for a few more strong to severe storms but
w/ less coverage compared to today.

LONG TERM...(TUESDAY THROUGH SUNDAY)...
The upper high centered over SoCal begins to elongate eastward on
Tuesday. Meanwhile, gulf moisture continues to be wafted up across
the Chihuahuan and Sonoran deserts in the Desert Southwest, keeping
the daily rounds of showers and thunderstorms in play. Models
continue to elude to a shortwave trough descending into northern NM
Wednesday as the high continues to weaken and elongate. This will
bring enhanced lift to an already saturated environment, setting the
stage for another potentially active day across the northern half of
the forecast area. The high recedes towards the end of the week as a
closed low begins its descent off the coast of northwest Canada but
restrengthens and centers over the Four Corners by Saturday. Showers
and thunderstorms are expected each day throughout the long term,
with near to below normal temperatures prevailing.

Guyer/12

&&

.FIRE WEATHER...
The threat for showers and storms with heavy rainfall will continue
each day thru late this week. Abundant moisture and instability with
slow storm motions will elevate the risk for flash flooding over
recent burn scars. Temperatures will remain near to slightly below
normal for much of the week.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
Abundant moisture and instability over the region today will lead to
TSRA w/ heavy rainfall, hail, strong winds, and frequent lightning
strikes. Favored locations will stretch from the central mt chain
into the east central and southeast plains where a few severe storms
are possible. Direct hits will be capable of MVFR cigs/vsbys in heavy
rain. Storm motions will be slow toward the south and southeast. SHRA
will linger thru 06Z across southern and eastern NM followed by some
patchy low cigs over the eastern plains thru 16Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  67  98  65  95 /   0  10  10  20
Dulce...........................  52  91  52  89 /  10  40  20  50
Cuba............................  56  87  57  85 /  20  30  30  40
Gallup..........................  58  95  58  90 /   0  20  20  40
El Morro........................  55  88  54  85 /  10  30  40  60
Grants..........................  57  90  56  87 /  20  30  40  50
Quemado.........................  58  88  57  84 /  20  50  50  70
Magdalena.......................  60  85  61  82 /  50  30  50  40
Datil...........................  56  85  56  81 /  40  50  60  60
Reserve.........................  56  92  57  89 /  40  60  60  70
Glenwood........................  63  94  64  90 /  40  60  50  60
Chama...........................  48  81  49  82 /  20  50  30  70
Los Alamos......................  59  83  59  82 /  30  50  40  50
Pecos...........................  56  82  56  81 /  30  60  40  40
Cerro/Questa....................  48  82  49  82 /  20  60  30  60
Red River.......................  45  72  46  71 /  20  60  30  70
Angel Fire......................  41  74  42  75 /  30  60  30  60
Taos............................  51  86  52  86 /  20  60  30  60
Mora............................  50  78  51  77 /  30  60  30  50
Espanola........................  60  90  60  89 /  20  50  40  40
Santa Fe........................  59  85  60  84 /  30  50  40  40
Santa Fe Airport................  58  88  59  87 /  30  50  40  40
Albuquerque Foothills...........  65  88  66  87 /  30  30  40  30
Albuquerque Heights.............  67  90  67  89 /  20  20  40  20
Albuquerque Valley..............  65  92  66  92 /  20  20  40  20
Albuquerque West Mesa...........  66  91  67  91 /  20  20  40  20
Belen...........................  65  92  66  90 /  30  20  40  20
Bernalillo......................  63  92  64  91 /  20  30  40  30
Bosque Farms....................  64  91  65  90 /  20  20  40  20
Corrales........................  64  92  65  92 /  20  30  40  30
Los Lunas.......................  64  92  65  90 /  20  20  40  20
Placitas........................  62  88  63  88 /  30  40  40  30
Rio Rancho......................  65  91  66  91 /  20  20  40  20
Socorro.........................  64  92  66  90 /  50  20  40  20
Sandia Park/Cedar Crest.........  58  84  60  84 /  30  40  50  40
Tijeras.........................  60  87  61  87 /  30  40  50  30
Edgewood........................  57  87  58  86 /  30  40  40  30
Moriarty/Estancia...............  56  87  56  86 /  30  40  40  30
Clines Corners..................  55  81  56  81 /  30  40  40  30
Mountainair.....................  57  83  58  82 /  30  30  40  30
Gran Quivira....................  56  83  58  82 /  40  30  40  20
Carrizozo.......................  61  86  63  86 /  50  20  30  20
Ruidoso.........................  54  79  56  79 /  60  30  20  30
Capulin.........................  54  84  55  84 /  20  30  20  30
Raton...........................  54  86  54  88 /  20  40  20  30
Springer........................  55  87  55  88 /  30  50  20  30
Las Vegas.......................  53  80  54  80 /  30  50  30  30
Clayton.........................  60  89  63  91 /  10  20  20   5
Roy.............................  59  83  60  84 /  50  40  20  20
Conchas.........................  64  90  65  90 /  30  30  20  10
Santa Rosa......................  62  87  63  87 /  40  30  30  10
Tucumcari.......................  65  92  67  94 /  30  20  20   0
Clovis..........................  64  86  65  89 /  20  10  10   0
Portales........................  64  88  66  89 /  20  10  10   0
Fort Sumner.....................  65  88  66  89 /  40  10  20   5
Roswell.........................  68  88  69  91 /  60   5  10   0
Picacho.........................  62  83  63  84 /  60  20  20  10
Elk.............................  57  79  58  80 /  60  20  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM MDT this evening for the following zones...
 NMZ201.

Flash Flood Watch until midnight MDT tonight for the following
zones... NMZ207-208-211-212-214-215-218>226-229-233-237>241.

&&
Hazardous weather outlook, Jul 11, 3:14 AM MDT, 14 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
314 AM MDT Sun Jul 11 2021

NMZ201>241-121100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
314 AM MDT Sun Jul 11 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong to severe storms are possible this morning across east
central and southeast New Mexico. Large hail and damaging winds will
be possible with these storms. This afternoon, numerous showers and
thunderstorms are expected to develop across the high terrain before
shifting over the lower elevations of central New Mexico by early
evening. Damaging wind gusts, large hail and heavy rainfall can be
expected with the strongest storms. Flash flooding will also be a
concern given slow storm movement. Areas over and downstream of burn
scars will be the most susceptible to flooding.

While northwest New Mexico largely misses out on precipitation today,
the heat will continue. It is expected that this will be the 4th
consecutive day Farmington exceeds 100 degrees. If working outdoors,
take frequent breaks and hydrate to avoid heat exhaustion.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Daily rounds of thunderstorm activity will persist through the week.
The potential for heavy rainfall and flash flooding will also
continue, especially over and downstream of recent burn scars.
Wednesday looks to be particularly active, especially north of I-40.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather, flooding impacts,
and rainfall amounts through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

34

In the hours before

Local storm report, Jul 11, 4:57 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
457 PM MDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      ROSWELL                 33.37N 104.53W
07/11/2021                   CHAVES             NM   TRAINED SPOTTER

            NUMEROUS ROADWAYS... YARDS... AND BAR DITCHES FLOODED
            THROUGHOUT TOWN

&&

EVENT NUMBER ABQ202102441

GUYER
Local storm report, Jul 11, 5:11 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
511 PM MDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             4 NW CARRIZOZO          33.69N 105.93W
07/11/2021  M1.00 INCH       LINCOLN            NM   TRAINED SPOTTER

            VALLEY OF FIRES PARK

&&

EVENT NUMBER ABQ202102442

GUYER
Local storm report, Jul 11, 5:17 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 PM MDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             1 W SANTA FE            35.68N 105.97W
07/11/2021  M1.00 INCH       SANTA FE           NM   PUBLIC

            AGUA FRIA AND ST FRANCIS

&&

EVENT NUMBER ABQ202102443

GUYER
Special weather statement, Jul 11, 5:17 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
517 PM MDT Sun Jul 11 2021

NMZ214-216-217-112345-
Upper Rio Grande Valley-Southern Sangre de Cristo Mountains-Espanola
Valley-
517 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TAOS AND
SOUTHEASTERN RIO ARRIBA COUNTIES UNTIL 545 PM MDT...

At 516 PM MDT, Doppler radar was tracking strong thunderstorms
between Ojo Caliente, Pilar and Penasco.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Heavy rain will also be possible with these stormd.

Locations impacted include...
Tres Ritos, Embudo, Penasco, Pilar, Dixon, Velarde, Rinconada, Rio
Lucio, Llano and Lyden.

This includes Highway 285 between Mile Markers 355 and 365.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central New Mexico.

LAT...LON 3636 10567 3611 10550 3613 10602 3641 10604
TIME...MOT...LOC 2316Z 327DEG 17KT 3624 10575

CA
Special weather statement, Jul 11, 5:24 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
524 PM MDT Sun Jul 11 2021

NMZ223-233-120000-
Central Highlands-Guadalupe County-
524 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST
CENTRAL TORRANCE COUNTIES UNTIL 600 PM MDT...

At 523 PM MDT, Doppler radar was tracking a strong thunderstorm over
Vaughn, moving south at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Vaughn and Duran.

This includes the following highways...
 Highway 285 between Mile Markers 198 and 204.
 Highway 60 between Mile Markers 260 and 275.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central and east central New Mexico.

LAT...LON 3471 10531 3466 10510 3435 10513 3446 10550
TIME...MOT...LOC 2323Z 016DEG 14KT 3462 10524

12
Local storm report, Jul 11, 5:28 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 PM MDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             1 W SANTA FE            35.68N 105.97W
07/11/2021  M1.00 INCH       SANTA FE           NM   PUBLIC

&&

EVENT NUMBER ABQ202102444

TRM

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:13 PM MDTSevere Thunderstorm WarningABQBernalillo32 min
Jul 10, 6:35 PM MDTSpecial Weather StatementABQ25 min
Jul 10, 6:38 PM MDTSpecial Weather StatementABQColfax37 min
Jul 10, 6:42 PM MDTSpecial Weather StatementABQCatron33 min
Jul 10, 6:44 PM MDTSpecial Weather StatementABQValencia31 min
Jul 10, 7:01 PM MDTSpecial Weather StatementABQ29 min
Jul 10, 7:07 PM MDTSpecial Weather StatementABQValencia38 min
Jul 10, 7:19 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia41 min
Jul 10, 7:38 PM MDTSpecial Weather StatementABQValencia37 min
Jul 10, 7:56 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia64 min
Jul 10, 8:01 PM MDTSpecial Weather StatementABQTaos29 min
Jul 10, 8:03 PM MDTSpecial Weather StatementABQMora27 min
Jul 10, 8:04 PM MDTSevere Thunderstorm WarningABQColfax, Mora56 min
Jul 10, 8:09 PM MDTSpecial Weather StatementABQColfax36 min
Jul 10, 8:12 PM MDTAreal Flood AdvisoryABQCibola, Socorro, Valencia3 hr
Jul 10, 8:14 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jul 10, 8:24 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 10, 8:29 PM MDTSevere Thunderstorm WarningABQMora, San Miguel23 min
Jul 10, 8:38 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos3 hr
Jul 10, 8:58 PM MDTSevere Thunderstorm WarningABQMora, San Miguel22 min
Jul 10, 9:01 PM MDTSpecial Weather StatementABQSocorro44 min
Jul 10, 9:09 PM MDTSevere Thunderstorm WarningABQColfax, Harding46 min
Jul 11, 12:05 AM MDTSpecial Weather StatementABQDe Baca25 min
Jul 11, 12:11 AM MDTSevere Thunderstorm WarningABQDe Baca41 min
Jul 11, 12:39 AM MDTAreal Flood AdvisoryABQDe Baca3 hr
Jul 11, 2:13 AM MDTHeat AdvisoryABQMcKinley, San Juan18 hr
Jul 11, 9:53 AM MDTSevere Thunderstorm WarningABQChaves52 min
Jul 11, 10:20 AM MDTSevere Thunderstorm WarningABQChaves40 min
Jul 11, 11:23 AM MDTAreal Flood AdvisoryABQChaves3 hr
Jul 11, 11:56 AM MDTSevere Thunderstorm WarningABQChaves49 min
Jul 11, 12:38 PM MDTFlash Flood WarningABQChaves3 hr
Jul 11, 1:08 PM MDTSpecial Weather StatementABQChaves22 min
Jul 11, 1:12 PM MDTFlash Flood WatchABQBernalillo, Catron, Chaves, Cibola, Colfax, De Baca and 13 more11 hr
Jul 11, 1:15 PM MDTSevere Thunderstorm WarningABQChaves45 min
Jul 11, 1:50 PM MDTSpecial Weather StatementABQTaos25 min
Jul 11, 1:59 PM MDTSevere Thunderstorm WarningABQChaves46 min
Jul 11, 2:08 PM MDTSevere Thunderstorm WarningABQChaves52 min
Jul 11, 2:13 PM MDTSpecial Weather StatementABQLos Alamos32 min
Jul 11, 2:14 PM MDTSpecial Weather StatementABQRio Arriba31 min
Jul 11, 2:23 PM MDTFlash Flood WarningABQChaves3 hr
Jul 11, 2:24 PM MDTSpecial Weather StatementABQTaos36 min
Jul 11, 2:29 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 11, 2:32 PM MDTSpecial Weather StatementABQLincoln28 min
Jul 11, 2:39 PM MDTFlash Flood WarningABQMora, Taos3 hr
Jul 11, 2:44 PM MDTSevere Thunderstorm WarningABQChaves46 min
Jul 11, 2:45 PM MDTSpecial Weather StatementABQLos Alamos30 min
Jul 11, 2:47 PM MDTSpecial Weather StatementABQLos Alamos28 min
Jul 11, 2:48 PM MDTSpecial Weather StatementABQTaos27 min
Jul 11, 2:50 PM MDTSpecial Weather StatementABQLincoln25 min
Jul 11, 2:58 PM MDTSevere Thunderstorm WarningABQChaves62 min
Jul 11, 3:03 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval57 min
Jul 11, 3:05 PM MDTSpecial Weather StatementABQLincoln25 min
Jul 11, 3:05 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, Taos42 min
Jul 11, 3:10 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval3 hr
Jul 11, 3:16 PM MDTSpecial Weather StatementABQLincoln29 min
Jul 11, 3:22 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln38 min
Jul 11, 3:24 PM MDTSpecial Weather StatementABQ36 min
Jul 11, 3:27 PM MDTSevere Thunderstorm WarningABQChaves33 min
Jul 11, 3:34 PM MDTSevere Thunderstorm WarningABQRoosevelt41 min
Jul 11, 3:35 PM MDTSevere Thunderstorm WarningABQSandoval40 min
Jul 11, 3:44 PM MDTFlash Flood WarningABQRio Arriba, Sandoval3 hr
Jul 11, 3:45 PM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
Jul 11, 3:48 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt3 hr
Jul 11, 3:57 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt32 min
Jul 11, 3:59 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Jul 11, 4:15 PM MDTSpecial Weather StatementABQSandoval30 min
Jul 11, 4:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
Jul 11, 4:34 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 11, 4:42 PM MDTSevere Thunderstorm WarningABQMcKinley, Sandoval63 min
Jul 11, 4:45 PM MDTSpecial Weather StatementABQ30 min
Jul 11, 4:50 PM MDTSevere Thunderstorm WarningABQLincoln40 min
Jul 11, 4:51 PM MDTSpecial Weather StatementABQTaos24 min
Jul 11, 4:54 PM MDTSevere Thunderstorm WarningABQLincoln51 min
Jul 11, 4:56 PM MDTSpecial Weather StatementABQ34 min
Jul 11, 5:01 PM MDTSevere Thunderstorm WarningABQSanta Fe25 min
Jul 11, 5:17 PM MDTSpecial Weather StatementABQTaos28 min
Jul 11, 5:22 PM MDTSevere Thunderstorm WarningABQSocorro38 min
Jul 11, 5:24 PM MDTSpecial Weather StatementABQTorrance36 min
Jul 11, 5:29 PM MDTSevere Thunderstorm WarningABQCibola, McKinley38 min
Jul 11, 5:57 PM MDTAreal Flood AdvisoryABQSocorro3 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.